# SDR DALA2021072304176

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 80,812 hours, 16,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 EMERGENCY LIGHTS AT CHAIR LOCATION ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED EXIT SIGN. SYSTEM OPERATION IS NORMAL. (LP 7453849)
